# SDR A6WA200540089

- Difficulty date: March 7, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Retainer
- Condition: Missing
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT 300 FT, 160 KTS, RECEIVED GEAR UP DISAGREE NLG UPON SELECTION OF GEAR MLG UP AND LOCKED CAUTION WOW STATUS MESSAGE WOW OUTPUT FAILED FOLLOWED QRH DECLARED EMERGENCY LANDING UNEVENTFUL LANDING IN ORD.  FOUND NOSE LANDING GEAR STRUT RETAIN COLLAR 90 OUT FROM WEAR DISARMED STRUT.  INSPECTED FOUND LOWER RET ATN MISSING.  REPLACED MINS AND RERACKED STRUT IAW 37-21-00 AND 32-21-15.  NO DEFECTS NOTED.  (M)
